M. Castro, P. Druschel, A. Ganesh, A. Rowstron, and D. S. Wallach, Secure routing for structured peer-to-peer overlay networks, Proceedings of the Symposium on Operating Systems Design and Implementation (OSDI), 2002.

A. Singh, T. Ngan, P. Drushel, and D. Wallach, Eclipse Attacks on Overlay Networks: Threats and Defenses, Proceedings IEEE INFOCOM 2006. 25TH IEEE International Conference on Computer Communications, 2006.
DOI : 10.1109/INFOCOM.2006.231

E. Sit and R. Morris, Security Considerations for Peer-to-Peer Distributed Hash Tables, Proceedings of the International Workshop on Peer-to-Peer Systems (IPTPS), 2002.
DOI : 10.1007/3-540-45748-8_25

A. Fiat, J. Saia, and M. Young, Making Chord Robust to Byzantine Attacks, Proceedings of the Annual European Symposium on Algorithms (AESA), 2005.
DOI : 10.1007/11561071_71

I. Baumgart and S. Mies, S/Kademlia: A practicable approach towards secure key-based routing, 2007 International Conference on Parallel and Distributed Systems, 2007.
DOI : 10.1109/ICPADS.2007.4447808

E. Anceaume, F. Brasileiro, R. Ludinard, and A. Ravoaja, PeerCube: A Hypercube-Based P2P Overlay Robust against Collusion and Churn, 2008 Second IEEE International Conference on Self-Adaptive and Self-Organizing Systems, 2008.
DOI : 10.1109/SASO.2008.44

M. Srivatsa and L. Liu, Vulnerabilities and security threats in structured peer-to-peer systems: A quantitiative analysis, Proceedings of the 20th Annual Computer Security Applications Conference (ACSAC), 2004.

B. Awerbuch and C. Scheideler, Towards scalable and robust overay networks, Proceedings of the International Workshop on Peer-to-Peer Systems (IPTPS), 2007.

E. Anceaume, F. Brasileiro, R. Ludinard, B. Sericola, and F. Tronel, Analytical Study of Adversarial Strategies in Cluster-based Overlays, 2009 International Conference on Parallel and Distributed Computing, Applications and Technologies, 2009.
DOI : 10.1109/PDCAT.2009.62

URL : https://hal.archives-ouvertes.fr/hal-00408871

T. Locher, S. Schmid, and R. Wattenhofer, eQuus: A Provably Robust and Locality-Aware Peer-to-Peer System, Sixth IEEE International Conference on Peer-to-Peer Computing (P2P'06), 2006.
DOI : 10.1109/P2P.2006.17

R. Rivest, Rfc1321: The md5 message-digest algorithm, Internet Activities Board, 1992.

C. G. Plaxton, R. Rajaraman, and A. W. Richa, Accessing nearby copies of replicated objects in a distributed environment, Proceedings of the 9th Annual ACM Symposium on Parallel Algorithms and Architectures (SPAA), 1997.

S. Ratnasamy, P. Francis, M. Handley, R. Karp, and S. Shenker, A scalable content-addressable network, Proceedings of the ACM SIGCOMM, 2001.

I. Stoica, D. Liben-nowell, R. Morris, D. Karger, F. Dabek et al., Chord: A scalable peer-to-peer lookup service for internet applications, Proceedings of the ACM SIGCOMM, 2001.

P. Druschel and A. Rowstron, PAST: a large-scale, persistent peer-to-peer storage utility, Proceedings Eighth Workshop on Hot Topics in Operating Systems, 2001.
DOI : 10.1109/HOTOS.2001.990064

P. Maymounkov and D. Mazieres, Kademlia: A Peer-to-Peer Information System Based on the XOR Metric, Proceedings for the International Workshop on Peer-to-Peer Systems (IPTPS), 2002.
DOI : 10.1007/3-540-45748-8_5

L. Lamport, R. Shostak, and M. Pease, The Byzantine Generals Problem, ACM Transactions on Programming Languages and Systems, vol.4, issue.3, 1982.
DOI : 10.1145/357172.357176

J. Douceur, The Sybil Attack, Proceedings of the 1st International Workshop on Peer-to-Peer Systems (IPTPS), 2002.
DOI : 10.1007/3-540-45748-8_24

D. Dolev, E. Hoch, and R. Van-renesse, Self-stabilizing and Byzantine-Tolerant Overlay Network, Proceedings of the International Conference On Principles Of Distributed Systems (OPODIS), 2007.
DOI : 10.1007/978-3-540-77096-1_25

B. Sericola, Closed-form solution for the distribution of the total time spent in a subset of states of a homogeneous Markov process during a finite observation period, Journal of Applied Probability, vol.35, issue.03, pp.713-719, 1990.
DOI : 10.1017/S0021900200039255

URL : https://hal.archives-ouvertes.fr/inria-00075653

B. Sericola and G. Rubino, Sojourn times in Markov processes, Journal of Applied Probability, vol.26, issue.4, pp.744-756, 1989.
URL : https://hal.archives-ouvertes.fr/inria-00075739